Mathematical Research Letters

Volume 18 (2011)

Number 5

A Relation for Gromov–Witten Invariants of Local Calabi–Yau Threefolds

Pages: 943 – 956



Siu-Cheong Lau (Institute for the Physics and Mathematics of the Universe, The University of Tokyo)

Naichung Conan Leung (The Institute of Mathematical Sciences, The Chinese University of Hong Kong, Unit 506, Academic Building No. 1, The Chinese University of Hong Kong, Shatin, N.T., Hong Kong)

Baosen Wu (Department of Mathematics, Harvard University, Rm 239, One Oxford Street, Cambridge, MA 02138, USA)


We compute certain open Gromov–Witten invariants for toric Calabi–Yau threefolds. The proof relies on a relation for ordinary Gromov–Witten invariants for threefolds under certain birational transformation, and a recent result of Kwokwai Chan.

Published 28 October 2011